# SDR AALA202312151001

- Difficulty date: November 22, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,855 hours, 14,752 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING ON FUSELAGE CRACKED ON AFT FACE AFT LUG WEB, BETWEEN FR 42 AND FR 43 AT S36L. REPLACED HINGE FITTING PER EA 349940.
